# SDR YENA2023090801059

- Difficulty date: September 7, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N4062J
- Make and model: Airbus A321-271N
- Aircraft serial: 10839
- Aircraft time: 4,411 hours, 659 cycles
- System (JASC): 2300 · Communications System
- Part: Cids
- Part number: Z014H010035B
- Part serial: 014H01017114
- Condition: Failed
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#8508, JFK-BOS. (ETOPS) CIDS 1 CLASS II MESSAGE ( CLASS II MX MSG DISPLAYED - CIDS ); REMOVED AND REPLACED CIDS 1 DIRECTOR IAW AMM 23-73-34. OPS CHECK GOOD. MX-4 UPDATED. PLACARD REMOVED. A/C OK FOR CONTINUED SERVICE. MDDR CLEARED.
